# SDR ASMF2016072600007

- Difficulty date: May 20, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737-76Q
- Aircraft serial: 30283
- Aircraft time: 46,106 hours, 25,748 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Making Metal
- Location: Apu
- Component: Apu
- Component part number: 38007021
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, THE APU SHUTDOWN SUDDENLY, THE APU FAIL LIGHT TURNED ON AND FAILURE CODE 49-94299. MAINTENANCE PERSONNEL PERFORMED FIM 49-90 TASK 809 PROCEDURE, REVISION TO CHIP DETECTOR IAW AMM 49-91-81-200-801, DETECTING SILVER COLOR PARTICLES, THIS CONDITION WAS NOT PERMITTED; SO THE APU WAS DEFERRED IAW MEL 49-1 CAT C. AT MEX, THE APU WAS REPLACED IAW AMM 49-11-00, TESTED CORRECT AND THE REPORT WAS CLOSED.
